# SDR SWIA2020090152095

- Difficulty date: July 22, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Defective
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB ( MLG TRUNNION)  FOUND DEFECTS IN HOLES #15,16,17,19,20, AND 21 ON THE RH MLG TRUNNION.   (C-CHECK) RO 8/28/2020    REMOVED AND REPLACED RIGHT MLG TRUNNION REF REO. LEAK CHECKS GOOD.
